# SDR DLL14952694

- Difficulty date: June 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1228
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Sensor
- Part number: 394491
- Condition: Malfunctioned
- Location: Nr 1 Tank
- Component: 394473149
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT AND CRUISE WITH FULL FUEL LOADS, AIRCRAFT EXPERIECNED SEVERAL INSTANCES OF EXCESSIVE FUEL VENTING OVERBOARD, RESULTING IN AIR TURNBACK.  EXTENSIVE TROUBLESHOOTING DETERMINED PROBLEM WAS WITH FUEL TRANSFER SYSTEM.  A FAULTY THERMISTOR AND SIGNAL CONDITIONER RESULTED IN SIGNALS THAT TRANSFERRED FUEL TO A FULL TANK, THUS CAUSING IT TO VENT THE FUEL OVERBOARD.  REPLACED WAS THE HIGH LEVEL FLOAT SWITCH (PN 739400107), FOUND CONTAMINATED, THERMISTOR(FOUND INTERMITTENT)AND SIGNAL CONDITIONER, FOUND TRANSFER CIRCUIT FAULTY.
